| Model Number |
1999/46 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patent¿s right atrial (ra) lead exhibited oversensing noise resulting in inappropriate mode switch.In clinic isometric exercise and lead revision were suggested, no change or intervention was reported.There were no patient consequences.
Additional Manufacturer Narrative
Further information was requested but not received.